# SDR J7SA20171102001

- Difficulty date: November 2, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N475FX
- Make and model: Lear 45LEAR
- Aircraft serial: 508
- Aircraft time: 1,890 hours, 1,414 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Condition: Failed
- Location: Brakes
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/R INBOARD BRAKE FAIL. AIRCRAFT LANDED WITHOUT INCIDENT.   REPLACED LT ANTI-SKID VALVE. OPS AND LEAK CHECKED GOOD.
